Previous |  Up |  Next


Title: Connectivity properties of sequential Boolean algebras (English)
Author: Börger, R.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 36
Issue: 2
Year: 1995
Pages: 5-18
Category: math
MSC: 03E65
MSC: 06B30
MSC: 06E10
MSC: 06E99
MSC: 54A20
MSC: 54D05
MSC: 54D55
idZBL: Zbl 0870.06009
idMR: MR1392995
Date available: 2012-10-06T00:45:05Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_036-1995-2_2.pdf 707.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo